Volume 7, issue 3 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Pullbacks of generalized universal coverings

Hanspeter Fischer

Algebraic & Geometric Topology 7 (2007) 1379–1388
Bibliography
1 K Eda, K Kawamura, The fundamental groups of one-dimensional spaces, Topology Appl. 87 (1998) 163 MR1624308
2 H Fischer, Arc-smooth generalized universal covering spaces (2006)
3 H Fischer, A Zastrow, Generalized universal covering spaces and the shape group (2005)
4 E H Spanier, Algebraic topology, Springer–Verlag (1995) MR1325242